MathSciNet Relay Station
MathSciNet bibliographic data
MR673804 (84h:60129) 60J25
Getoor, R. K.; Sharpe, M. J. Excursions of dual processes. Adv. in Math. 45 (1982), no. 3, 259–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement